Translate

5 luglio 2017

Does sexual dysfunction persist upon discontinuation of selective serotonin reuptake inhibitors? (2014)


Tijdschr Psychiatr. 2014;56(5):336-40.

[Does sexual dysfunction persist upon discontinuation of selective serotonin reuptake inhibitors?]

[Article in Dutch]

Abstract

 

BACKGROUND:

Cases reported in the literature suggest that in some individuals sexual dysfunction associated with selective serotonin reuptake inhibitors (SSRIS) may persist following the discontinuation of ssris.

AIM:

To find out how many reports of persistent sexual dysfunction associated with the use of ssris were received by the Netherlands Pharmacovigilance Centre, Lareb.

METHOD:

The database of the Netherlands Pharmacovigilance Centre Lareb was searched for reports of sexual dysfunction in patients who had been using SSRIS and whose sexual functioning had not returned to normal at the time of notification.

RESULTS:

The database of the Netherlands Pharmacovigilance Centre Lareb contained 19 reports of persistent sexual dysfunction in patients who had stopped using ssris for two months up to three years and who had not regained normal sexual functioning. The sexual disorders that were reported most frequently were reduced libido, erectile dysfunction and delayed orgasm. It seems likely that these disorders were caused not only by pharmacological effects of ssris but also by psychological factors.

CONCLUSION:

Although it has previously been assumed that patients always regain normal sexual functioning shortly after discontinuation of ssris, emerging evidence suggests that this may not be the case.
PMID:
24838589
[Indexed for MEDLINE]
LINK: http://www.ncbi.nlm.nih.gov/pubmed/24838589


TRADUZIONE ITALIANA:

Le disfunzioni sessuali persistono alla sospensione degli inibitori selettivi della ricaptazione della serotonina?

BACKGROUND:
Casi riportati in letteratura indicano che in alcuni individui le disfunzioni sessuali associate agli inibitori selettivi della ricaptazione della serotonina (SSRIs) possono persistere in seguito all'interruzione degli SSRIs.
AIM:
Svelare come molte segnalazioni di disfunzione sessuale persistente associate all'uso di SSRI sono state ricevute dal Centro di Farmacovigilanza Olandese Lareb.
METODO:
Il database del Centro di Farmacovigilanza Olandese Lareb è stato cercato per segnalazioni di disfunzione sessuale in pazienti che erano stati sotto l'uso di SSRI e il cui funzionamento sessuale non era tornato alla normalità al momento della notifica.
RISULTATI:
Il database del Centro di Farmacovigilanza Olandese Lareb conteneva 19 segnalazioni di disfunzione sessuale persistente in pazienti che avevano smesso l'uso di SSRI per due mesi fino a tre anni e che non avevano recuperato il normale funzionamento sessuale. I disturbi sessuali che sono stati segnalati più frequentemente sono stati ridotta libido, disfunzione erettile e ritardo dell'orgasmo. Sembra probabile che questi disturbi fossero causati non solo da effetti famracologici degli SSRIs ma anche da fattori psicologici.
CONCLUSIONE:
Anche se è stato precedentemente ipotizzato che i pazienti riacquistano sempre il normale funzionamento sessuale poco dopo la sospensione di SSRI, prove emergenti suggeriscono che questo potrebbe non verificarsi.


ARTICOLO IN ITALIANO:  http://disfunzionisessualipostssri.blogspot.com/2014/09/lareb.html

Nessun commento:

Posta un commento